Alert archive / Nevada / Freeze Warnings in 2011
Freeze Warning 2, NWS Elko, NV
NWS Elko, NV issued this freeze warning at Sep 1, 2011, 1:35 PM PDT for Elko County, Nevada. It took effect at Sep 2, 2011, 1:00 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2011, 1:35 PM PDT (20:35 UTC)
- In effect from
- Sep 2, 2011, 1:00 AM PDT
- Expired
- Sep 2, 2011, 8:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Elko, NV
County Elko County, NV
The radar
The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 8.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2617 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133 WWUS75 KLKN 012035 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 135 PM PDT THU SEP 1 2011 ...COLDEST TEMPERATURES OF THE SEASON EXPECTED FRIDAY MORNING... .A DRY AND COOL AIR MASS WILL CONTINUE TO INFILTRATE ACROSS NORTHERN NEVADA TODAY AND THIS EVENING. LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR MAXIMUM RADIATIONAL COOLING. BY DAYBREAK FRIDAY...SOME VALLEY LOCATIONS WILL EXPERIENCE NEAR FREEZING TEMPERATURES. NVZ031-021500- /O.UPG.KLKN.FZ.A.0001.110902T0800Z-110902T1500Z/ /O.NEW.KLKN.FZ.W.0002.110902T0800Z-110902T1500Z/ NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE 135 PM PDT THU SEP 1 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: LOW TEMPERATURES ACROSS THE VALLEYS OF NORTHERN NEVADA WILL RANGE FROM 28 TO 32 DEGREES. SOME SHELTERED LOCATIONS MAY FALL INTO THE LOW TO MID 20S. * TIMING: EXPECT TEMPERATURES TO FALL INTO THE LOW TO MID 30S BY 1 TO 2 AM FRIDAY...WITH THE COLDEST TEMPERATURES EXPECTED AROUND SUNRISE FRIDAY MORNING. * LOCATIONS INCLUDE: WILDHORSE...CHARLESTON * IMPACTS: ALTHOUGH A HARD FREEZE IS NOT ANTICIPATED FOR MOST AREAS...TEMPERATURES IN THE LOWER 30S FOR SEVERAL HOURS FRIDAY MORNING WILL KILL TEMPERATURE SENSITIVE PLANTS AND CROPS. RESIDENTS ARE URGED TO TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ030-032-036-021500- /O.UPG.KLKN.FZ.A.0001.110902T0800Z-110902T1500Z/ /O.NEW.KLKN.FR.Y.0001.110902T0800Z-110902T1500Z/ HUMBOLDT COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...ELKO...SPRING CREEK...WELLS... CARLIN...PEQUOP SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS 135 PM PDT THU SEP 1 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: LOW TEMPERATURES ACROSS THE VALLEYS OF NORTHERN NEVADA WILL RANGE FROM 33 TO 36 DEGREES. SOME SHELTERED LOCATIONS MAY FALL INTO THE MID TO UPPER 20S. * TIMING: EXPECT TEMPERATURES TO FALL INTO THE UPPER 30S TO LOW 40S BY 1 TO 2 AM FRIDAY...WITH THE COLDEST TEMPERATURES EXPECTED AROUND SUNRISE FRIDAY MORNING. * LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY... ELKO...SPRING CREEK...WELLS...CARLIN...BATTLE MOUNTAIN * IMPACTS: ALTHOUGH A HARD FREEZE IS NOT ANTICIPATED FOR MOST AREAS...TEMPERATURES IN THE LOWER 30S FOR SEVERAL HOURS FRIDAY MORNING MAY CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS AND CROPS. RESIDENTS ARE URGED TO TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NVZ035-037-021500- /O.NEW.KLKN.FR.Y.0001.110902T0800Z-110902T1500Z/ WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT 135 PM PDT THU SEP 1 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY. * TEMPERATURE: LOW TEMPERATURES ACROSS THE VALLEYS OF NORTHERN NEVADA WILL RANGE FROM 33 TO 36 DEGREES. SOME SHELTERED LOCATIONS MAY FALL INTO THE MID TO UPPER 20S. * TIMING: EXPECT TEMPERATURES TO FALL INTO THE UPPER 30S TO LOW 40S BY 1 TO 2 AM FRIDAY...WITH THE COLDEST TEMPERATURES EXPECTED AROUND SUNRISE FRIDAY MORNING. * LOCATIONS INCLUDE: ELY...MCGILL...GREAT BASIN NATIONAL PARK...AUSTIN...EUREKA...DIAMOND VALLEY * IMPACTS: ALTHOUGH A HARD FREEZE IS NOT ANTICIPATED FOR MOST AREAS...TEMPERATURES IN THE LOWER 30S FOR SEVERAL HOURS FRIDAY MORNING MAY CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS AND CROPS. RESIDENTS ARE URGED TO TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
445 WWUS75 KLKN 021002 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 302 AM PDT FRI SEP 2 2011 ...COLD TEMPERATURES THIS MORNING... .SOME VALLEY LOCATIONS WILL EXPERIENCE NEAR-FREEZING TEMPERATURES THIS MORNING DUE TO A LOW PRESSURE SYSTEM DRIFTING BY TO THE NORTH. NVZ031-021500- /O.CON.KLKN.FZ.W.0002.000000T0000Z-110902T1500Z/ NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE 302 AM PDT FRI SEP 2 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES: LOW TEMPERATURES ACROSS THE VALLEYS OF NORTHERN NEVADA WILL RANGE FROM 28 TO 32 DEGREES. SOME HIGH VALLEYS MAY FALL TO AROUND 20 DEGREES. * TIMING: EXPECT TEMPERATURES TO FALL INTO THE LOW TO MID 30S BY BY SUNRISE THIS MORNING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE * IMPACTS: ALTHOUGH A HARD FREEZE IS NOT ANTICIPATED FOR MOST AREAS...TEMPERATURES IN THE LOWER 30S FOR SEVERAL HOURS FRIDAY MORNING WILL KILL TEMPERATURE-SENSITIVE PLANTS AND CROPS. RESIDENTS ARE URGED TO TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ030-032-035>037-021500- /O.CON.KLKN.FR.Y.0001.000000T0000Z-110902T1500Z/ HUMBOLDT COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...ELKO...SPRING CREEK...WELLS... CARLIN...PEQUOP SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...BATTLE MOUNTAIN...EMIGRANT PASS... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT 302 AM PDT FRI SEP 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES: LOW TEMPERATURES ACROSS THE VALLEYS OF NORTHERN NEVADA WILL RANGE FROM 33 TO 36 DEGREES. SOME SHELTERED LOCATIONS MAY FALL INTO THE MID TO UPPER 20S. * TIMING: EXPECT THE COLDEST TEMPERATURES AROUND SUNRISE THIS MORNING. * LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY... GOLCONDA SUMMIT...ELKO...SPRING CREEK...WELLS...CARLIN... PEQUOP SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT... EUREKA...DIAMOND VALLEY...PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS * IMPACTS: ALTHOUGH A HARD FREEZE IS NOT ANTICIPATED FOR MOST AREAS...TEMPERATURES IN THE LOWER 30S FOR SEVERAL HOURS FRIDAY MORNING MAY CAUSE DAMAGE TO SENSITIVE OUTDOOR PLANTS AND CROPS. RESIDENTS ARE URGED TO TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
519 WWUS75 KLKN 021501 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 801 AM PDT FRI SEP 2 2011 NVZ031-021615- /O.EXP.KLKN.FZ.W.0002.000000T0000Z-110902T1500Z/ NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE 801 AM PDT FRI SEP 2 2011 ...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. TEMPERATURES ACROSS THE FREEZE WARNING AREA ARE STARTING TO INCREASE THIS MORNING AS THE AFFECTS OF THE SUN ARE BEING FELT. THEREFORE...THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ NVZ030-032-035>037-021615- /O.EXP.KLKN.FR.Y.0001.000000T0000Z-110902T1500Z/ HUMBOLDT COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...ELKO...SPRING CREEK...WELLS... CARLIN...PEQUOP SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...BATTLE MOUNTAIN...EMIGRANT PASS... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT 801 AM PDT FRI SEP 2 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. TEMPERATURES ACROSS THE FROST ADVISORY AREA ARE STARTING TO INCREASE THIS MORNING AS THE AFFECTS OF THE SUN ARE BEING FELT. THEREFORE...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this freeze warning went out at Sep 1, 3:21 AM PDT, 10 hours 14 minutes earlier.
Area forecast discussion, Sep 1, 3:21 AM PDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 321 AM PDT THU SEP 1 2011 .SYNOPSIS...A DRY COLD FRONT WILL BRING SOME COOLER AIR TO NORTHERN NEVADA TODAY AND TONIGHT. LOW TEMPERATURES TONIGHT WILL FALL INTO THE 30S IN MANY VALLEYS. A FREEZE WATCH IS IN EFFECT AS SOME OF THE COLDER VALLEYS WILL EXPERIENCE FREEZING TEMPERATURES. A WARMING TREND WILL ENSUE THIS WEEKEND. && .SHORT TERM...TONIGHT THROUGH FRIDAY. DRY CONDITIONS ARE EXPECTED THROUGH FRIDAY. THERE IS A BAND OF CLOUDS DEFINING THE LEADING EDGE OF A DRY COLD FRONT MOVING THROUGH THE GREAT BASIN AT THIS TIME. TEMPERATURES OVER SOUTHEAST OREGON HAVE DROPPED INTO THE UPPER 30S...SO WE CAN EXPECT A SIMILAR DROP...MAYBE A COUPLE DEGREES WARMER...OVER NORTHERN NEVADA 24 HOURS FROM NOW. NOTICED A WIND SHIFT AT KWMC AROUND 03Z LAST EVENING AND THE MODELS ARE INDICATING THE MEAN TROUGH AXIS IS STILL BACK NEAR THE CA/NV BORDER. THE WIND SHIFT IN THE ELKO AREA SHOULD OCCUR AROUND NOON TIME. THERE IS A LITTLE DISAGREEMENT IN THE MOVEMENT OF THIS TROUGH TODAY HOWEVER BY 06Z THIS EVENING...THE AXIS SHOULD SWING EAST OF THE AREA. THERE WILL BE SOME COOLER AIR FUNNELING INTO NORTHERN NV TODAY AND TONIGHT BEFORE THE FLOW ALOFT SHIFTS TO ZONAL. TEMPERATURES WILL BE WIDESPREAD IN THE 30S TONIGHT AND SOME LOWER VALLEYS WILL UNDOUBTEDLY TOUCH THE FREEZING MARK BUT LACKING A PROLONGED POST-FRONTAL NORTHERLY FLOW...NOT CERTAIN OF A WIDESPREAD FREEZE. WILL LEAVE THE FREEZE WATCH GOING AS IS. GROUND WILL WARM SUBSTANTIALLY AGAIN TODAY...BUMPED UP DAYTIME TEMPS A FEW DEGREES FROM LAST FORECAST PACKAGE. MOST AREAS WILL STILL REACH HIGHS AROUND 80 DEGREES TODAY UP NORTH AND MID-80S ACROSS CENTRAL NEVADA. MAXIMUM RADIATIONAL COOLING IN NORTHERN VALLEYS HAS BEEN OCCURRING AFTER 4 AM RECENTLY AND TEMPS CAN NOSE-DIVE AS 2 HOURS BEFORE DAYBREAK. FOR FRIDAY...EXPECT SLIGHTLY WARMER TEMPERATURES AND PLENTY OF SUNSHINE WITH LIGHT WINDS. .LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. FEW CHANGES MADE IN THE LONG TERM PERIOD THIS PACKAGE. DRY AIR WILL BE IN PLACE SATURDAY...MOST OF SUNDAY AND MONDAY. HOWEVER COME 18Z SUNDAY THE PWS WILL SPIKE OVER SOUTHEASTERN/EASTERN ZONES FROM .30 TO .70 OF AN INCH. LATEST RUN OF THE GFS40 DEPICTS THE NOSE OF THE JET MOVING INTO CENTRAL NEVADA ON SUNDAY. THE MOISTURE FLUX AND THE UPPER LEVEL DIVERGENCE WILL WORK IN CONCERT ENHANCING POTENTIAL FOR THUNDERSTORM ACTIVITY. LATEST RUN OF THE GFS PROJECTS...CLOUD BASES AT 550MB...AND WILL LIKELY TREND ON THE LOW QPF SIDE. THE POSSIBILITY OF CONVECTION OVER WHITE PINE AND ELKO COUNTIES WILL LINGER INTO MONDAY AND TUESDAY...MAINTAINING A DIURNAL SIGNATURE. TUESDAY...THE UPPER LEVEL HEIGHTS WILL INCREASE WITH THE 588DAM WELL NORTH OF THE LKN CWA...PRODUCING ABOVE NORMAL TEMPERATURES FOR THE REMAINDER OF THE WEEK. && .AVIATION...VFR CONDITIONS CAN BE EXPECTED AT ALL TAF SITES FOR THE ENSUING 24 HR PERIOD. GUSTY AFTERNOON WINDS FOR ALL TAF SITES THAT WILL RAPIDLY DECREASE AFTER SUNSET. && .FIRE WEATHER...A DRY COLD FRONT WILL MOVE THROUGH THE AREA AND KNOCK DAYTIME HIGH TEMPERATURES DOWN TO AROUND 80 DEGREES ACROSS NORTHERN ZONES. A LITTLE WARMER OVER CENTRAL NEVADA...MID-80S FOR THE MOST PART. WIND SHIFT TO THE NORTHWEST SHOULD OCCUR AROUND NOON. A FEW VALLEYS WILL EXPERIENCE FREEZING TEMPS BY DAYBREAK FRIDAY AND A FREEZE WATCH IS IN EFFECT. ALTHOUGH MINIMUM RH VALUES WILL REMAIN BELOW 15% AS A RULE THROUGH NEXT WEEK...A RATHER LIGHT WIND REGIME IS IN STORE. EASTERN NEVADA MAY GET SOME THUNDERSTORM ACTIVITY BY LATE IN THE WEEKEND AS THE 4-CORNER HIGH TRIES TO RE- ESTABLISH A MORE FAVORABLE POSITION TO GET MOIST AIR INTO THE STATE. && .LKN WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY. && 92/97/97/92
Hazardous weather outlook, Sep 1, 3:28 AM PDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 328 AM PDT THU SEP 1 2011 NVZ030>032-036-021030- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- 328 AM PDT THU SEP 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...TODAY AND TONIGHT. COOLER AND DRIER AIR WILL INFILTRATE NORTHERN NEVADA TODAY AND TONIGHT. WITH CLEAR SKIES...LIGHT WINDS...AND A DRY AIR MASS...SOME VALLEYS IN THE NORTH WILL EXPERIENCE NEAR-FREEZING TEMPERATURES. A FREEZE WATCH IS IN EFFECT. PEOPLE ARE URGED TO PROTECT SENSITIVE VEGETATION TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 1:35 PM PDT | Frost Advisory | LKN | Eureka, Humboldt, Lander, White Pine | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.